# SDR QXEA200800687

- Difficulty date: June 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-483
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK NUMEROUS CORROSION SPOTS ON LT SIDE SEAT RAIL FS 379 TO FS 483.  REMOVED CORROSION FROM SEAT TRACK AT FS 379 TO FS 483.  .015 MATERIAL REMOVED TREATED IAW REO 670-53-00-013 AND SRM 51-21-16.
